ON ALGEBRAS OF HAUSDORFF OPERATORS ON THE REAL LINE

E. Liflyand, A. Mirotin

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

The aim of this work is to derive a symbol calculus on L2(R) for one-dimensional Hausdorff operators in apparently the most general form.

Original languageEnglish
Pages (from-to)109-114
Number of pages6
JournalJournal of Mathematical Sciences
Volume271
Issue number2
DOIs
StatePublished - Apr 2023

Bibliographical note

Publisher Copyright:
© 2023, The Author(s), under exclusive licence to Springer Nature Switzerland AG.

Keywords

  • Commutative Banach algebra
  • Fourier transform
  • Hausdorff operator
  • Holomorphic functions
  • Spectrum
  • Symbol calculus

Fingerprint

Dive into the research topics of 'ON ALGEBRAS OF HAUSDORFF OPERATORS ON THE REAL LINE'. Together they form a unique fingerprint.

Cite this